RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rodionov, A S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:134
Full texts:37
References:35

http://www.mathnet.ru/eng/person94036
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. A. I. Filippov, O. V. Akhmetova, A. S. Rodionov, “Temperature field of turbulent flow in a well”, TVT, 51:2 (2013),  277–286  mathnet  elib; High Temperature, 51:2 (2013), 246–255  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020